# SDR MZZA96164

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING Q/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON LEFT WING NR 2 FORE FLAP T/E LOWER SKIN BETWEEN WBL 127 AND WBL 140.  THE DAMAGED SKIN 13 INCH BY 8.5 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809245 (SEQ NR 05045).  (M)
